Discussions that mention synthroid

ADD / ADHD board


Thank goodness that I searched on Google for "Strattera side effects" and found this message board.

I had honestly thought that there was something seriously wrong with me, now I know that I have to reevaluate my usage of Strattera and if it is worth it to me.

I, too, have ejaculation/orgasm and urination problems.

I have been taking Strattera 80mg for one month, after taking Cylert/pemoline for a few years. (I also take Synthroid 225mg for hypothyroidism.)

As I've told my wife, since I began taking Strattera, I am ejaculating, but having no orgasm whatsoever. I can't describe it. I mean, I can feel when I am about to ejaculate, and I expect an orgasm, but it is simply the act of ejaculation. There is no pleasure at all, in fact, it is very frustrating, because while there is ejaculation, there is not that "good" feeling of an orgasm.

Also, I have never had any problems with premature ejaculation, in fact, the opposite. I have often maintained an orgasm for more than half an hour to an hour. (This might seem like a good thing, but sometimes I cannot achieve orgasm before my wife gets too sore to continue...it has been a problem many times.)

However, now my ejaculation happens within minutes of beginning intercourse. Sometimes it is a matter of only a few seconds.

After reading the messages on this board, I am going to experiment and see if an orgasm might in fact follow the ejaculation.

Also, I have had a side effect of urination that started after I began taking Strattera, although it seems to be easing up a bit after one month. I feel like I am "leaking," even after "milking it," as one mesage writer explained it. After zipping up, I may start walking down the hall and feel wetness from my penis. I just assumed that it was excess urine, and have never checked to see if it was in fact semen or some such substance. I will now check.

I read the entire Strattera web site before taking Strattera, as well as information from my doctor and the info that came with the pills. NOWHERE does it mention these side effects, and I can't believe that they did not know about them. They should have told us up front about these side effects, instead of having us search out other people who are having bad experiences. That is a bad way to do business, in my mind.

THANKS FOR THIS MESSAGE BOARD AND LETTING ME KNOW THAT I AM NOT ALONE OR CRAZY!

[This message has been edited by TonyO (edited 06-15-2003).]